# SDR FDEA201512083948

- Difficulty date: December 8, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 70,582 hours, 24,663 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102849
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME, BS 1200 LBL 2.9 TO RBL 2.9, HAS CORROSION.   REMOVED CORROSION IAW SRM 51-10-02.  REWORK AREA FOUND OUT OF LIMITS IAW SRM 53-00-07-1 FIG 101 DETAIL II.  R & R FRAME  IAW SRM 51-40-02 & DWG 146N1028 CAT A REPAIR.  MAJOR REPAIR.
